# SDR SWIA2018041044507

- Difficulty date: March 10, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N738SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10195
- Aircraft time: 37,522 hours, 23,215 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180541
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD3, IS CORRODED. REPLACED THE INTERCOSTAL IAW SRM.
